# SDR RAIA00411022

- Difficulty date: November 21, 2004
- Submitted: November 24, 2004
- Operation: Air carrier
- Aircraft: N552HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41057
- Aircraft time: 20,293 hours, 20,119 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 700360948
- Part serial: 96043506
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 15,214 hours, 16,403 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

STL - CAPTAINS EADI COMPARATOR ERROR PITCH.  MAINTENANCE REMOVED AND REPLACED NR 1 AHRS COMPUTER.
